Originally Posted by nospam
I had a similar experience last year...turned out to be the flu. Did you get your shot this year?
I did get a flu shot two months ago. Today I figured out what was causing these problems.
The narcotics!!! My body is physically addicted. I have been on what I thought was a low dose of methadone for over a year (5mg 3xday). I have been weaning very slowly since the TOS surgery 7 weeks ago. I was down to taking a half pill twice a day when the chills, body aches and increased neck, shoulder, scapula pain started. This lasted a week until today. I went back to 2 full pills today and the flu like symptoms disappeared compleely and the TOS side returned to where it ws from a pain standpoint. I even withstood a more rigourous PT session wihtout the delayed pain afterwards.
I guess this is a good news bad news thing. Even though I hate this stuff I should probably stay on it until I get much further along in the TOS recovery. When I do get off it may be tough. I never had this kind of reaction from hydrocodone weaning. Methadone must be very different on the body. It supposedly works on nerves more than regular narcotics is why I was placed on it.
TOSmother, thank you so much for your prayer. Our prayers are usually answered in ways we do not anticipate. At least that has been my experience. I hope your daughter had a good day.
Nospam, I just read your story and we have a strikingly similar background. I am going to send you a private message soon.